# SDR SWIA200413746

- Difficulty date: August 25, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 41,008 hours, 50,157 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV302229
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL200, HYDRAULIC RESERVOIR LOW LEVEL LIGHT ILLUMINATED FOLLOWED BY RESERVOIR LOW PRESS, MAIN PUMP LOW PRESS, AND ELECTRIC PUMP LIGHTS.  DIVERTED TO SFO.  SWAGGED NR 6 HYDRAULIC RETURN LINE AT RIGHT ENGINE NACELLE.  REPLACED RIGHT ENGINE DRIVEN HYDRUALIC PUMP AND SYSTEM RETURN FILTERS.  OPERATIONAL CHECK GOOD.
